# SDR USAA2014020300029

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 42,340 hours, 19,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE SMOKE LAVATORY SMOKE FOR ABOUT 10 SECONDS.  FLIGHT ATTENDANT REPORTS BURNING SMELL IN AFT LT LAVATORY.  LAVATORY SMOKE DETECTION TEST IAW A320 AMM 26-17-00 CHECKED NORMAL.
